Zaltoprofen and Paracetamol combination tablet is used for anti-inflammatory and analgesic activity in rheumatoid arthritis, osteoarthritis, low back pain, periarthritis of shoulder, cervicobrachial syndrome, postoperative, post trauma, and post dental extraction. It is marketed by J. B. Chemicals & Pharmaceuticals Ltd.
Paracetamol/Acetaminophen and Zaltoprofen. Zaltoprofen exhibits anti-inflammatory, analgesic and antipyretic activities. Zaltoprofen possesses novel anti-nociceptive mechanism by inhibiting B2-type bradykinin (BK) receptor function in nerve endings and selectively inhibiting PGE2 production at inflammatory sites.Paracetamol may act predominantly by inhibiting prostaglandin synthesis in the central nervous system (CNS) and to a lesser extent, through a peripheral action by blocking pain-impulse generation.
For anti-inflammatory and analgesic activity in rheumatoid arthritis, osteoarthritis, low back pain, periarthritis of shoulder, cervicobrachial syndrome, postoperative, post trauma, and post dental extraction.
Dose and Method of Administration
The recommended adult oral dosage of Zaltoprofen and Paracetamol is one tablet three times daily or as directed by physician. Carefully consider the potential benefits and risks of combination of Zaltoprofen and Paracetamol before deciding the use.
FDC of Zaltoprofen and Paracetamol is contraindicated in
• Patients sensitive to Zaltoprofen and/or Paracetamol or to any of the excipients of the product.
• Patients with Active peptic ulcer or GI bleeding or history of peptic ulcer disease or peptic ulcer due to chronic administration of non-steroidal anti-inflammatory drug.
• Patients with severe blood abnormalities as it may worsen blood abnormalities.
• Patients with severe liver impairment as it may worsen liver damage.
• Patients with severe renal impairment as it may worsen renal impairment.
• Patients with severe heart failure or cardiac dysfunction as it may worsen “cardiac dysfunction.”
• Patients with ulcerative colitis and Crohn’s disease.
• Patients who have experienced asthma, urticaria, or other allergic type reactions after taking aspirin or other NSAIDs
Warning and Precautions
• The treatment with anti-inflammatory painkillers is only symptomatic.
• When using this drug for chronic diseases (rheumatoid arthritis, osteoarthritis, etc.), consider the following considerations:
• Periodic clinical examination (urine test, blood test, and liver function inspection, etc.) are performed in case of long-term administration. In addition, if an abnormality is recognized, the appropriate measures can be taken.
• To consider other therapies other than drug therapy.
• When using this drug for acute diseases, consider the following matters: .
• Take into account the degree of acute inflammation, pain and fever.
• Avoid long-term administration of the same drug in principle.
• Observe the condition of the patient sufficiently and keep the expression of side effects in mind. It is desirable to avoid combination with other anti-inflammatory painkillers.
• Care should be given to the elderly with special attention to the expression of side effects and to minimize the use.
Care is advised in the administration of paracetamol to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease. Do not exceed the stated dose. Patients should be advised to consult their doctor if their headaches become persistent. Patients should be advised not to take other paracetamol-containing products concurrently. Patients should be advised to consult a doctor if they suffer from non-serious arthritis and need to take painkillers every day. If symptoms persist consult your doctor. Keep out of the sight and reach of children.
Zaltoprofen may have interactions with Quinolone antibacterials, Coumarin anticoagulant agents, Sulfonylurea antidiabetic agents, Lithium, Methotrexate.